ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Sulfur isotope abundance variations in sulfides of the dharwar craton -3 hutti

Menon, AG and Venkatasubramanian, VS and Vasudev, VN and Iyer, GVA (1981) Sulfur isotope abundance variations in sulfides of the dharwar craton -3 hutti. In: Journal of the Geological Society of India, 22 (9). pp. 448-450.

Full text not available from this repository.
Official URL: http://www.springerlink.com/content/121451/
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 16 Feb 2012 06:19
Last Modified: 16 Feb 2012 06:19
URI: http://eprints.iisc.ernet.in/id/eprint/43307

Actions (login required)

View Item View Item